| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Scar Tissue (2060)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur cemented cruciate retaining (cr) narrow left size 5 catalog#: 42502005801 lot#: 65396282.Tibia cemented 5 degree stemmed left size c catalog#: 42532006401 lot#: 65966844.All poly patella cemented 29 mm diameter catalog#: 42540000029 lot#: 65632849.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a debridement and poly swap approximately six months post-implantation due to stiffness and scar tissue.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided pictures identified explanted articular surface, no further assessment can be made with the picture provided.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.